# SDR LR7A2013032500611

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T60071
- Condition: Damaged
- Location: Bs 411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND RT CABIN RING SEGMENT CLIP RIVET HOLE ELONGATED AT FS 411 WL 142. RBL 65.  REPAIRED IAW SMP583 SRM FIG 51-140-21.
